Anyone get diagnosed with severe Dry Eye syndrome from psych meds? If so, which meds were causing it? I have been on many the last year (when the problem was diagnosed) but my senses are telling me that it's either due to Levothyroxine (been on 3 years) or Lamictal (been on 1.5 years).
I had perfect vision until a year ago - started to become noticeably blurry quite quickly, and so we decreased the dosage of my meds. But the Dry eye started getting progressively worse in the last 6 months. I went to an opthamologist 6 months ago and she was very worried, asked for all of the drugs I take. I had to get glasses and she gave me 2 different RX eye drops. I just met with her again and she said the problem is not much better. Switched my prescription to different/stronger drops 3x per (everyday) and this cream I have to put around my eye at night for 2 weeks, so they don't get infected.
Can meds really screw up your eyes/vision over time? I don't want to start having vision problems! Sometimes in the morning, I wipe my eyes gently, and they are sore, like when you have a bruise on your arm and press on it? it's bizarre.
I recently had my thyroid removed. I'm taking levothyroxine and it is making anxiety worse. I've been following the site for information for quite awhile. I thought I'd join so I can find out more about the interactions of all of the other drugs I take (bipolar) with the levothyroxine.
I notice a lot of people on here have hypothyroidism. I was wondering if anyone takes a high dose of levyothyroxine.
I have been on 275mcg for about 6 months now. It seems to do its job but people I seem to encounter in real llife say thats a really high dose.
I have been on levothyroxine for several days now, and it just happened to coincide with my upward cycling. Definitely good timing. I just hope that my mood will actually elevate higher and stabilize so I don't feel so low all of the time. It has been so difficult these past several weeks to muster up the energy to want to do anything including the things I love. Thankfully, I can now afford a gym membership and push myself to do something which really helps with my mood. There's just so many douche bags at my gym. You try and find a pair of twenty pound weights amongst a group of thirty some odd men trying so hard to be tough. But I make the best of it, at least there is some decent equipment and I can get a lot of good energy flowing.
Anyways I guess my point is it's difficult to find motivation when I am feeling this low. Overall this has been a good day and I hope that more will follow. Definitely staying busy is the key, and being around good people who care about you. I feel as if I am becoming an emptier; all I want is to be in an art studio again and have a place with creative outlet. Does anyone know of arts programs for people with mental illnesses? I'm going to do a little searching myself.
Cheers for now,
Hi, I'm new, but my anxiety (depression, aspergers, etc etc) is NOT!!
Ok....I'm on Lamictal, been on 75mg for about 6 months now. Was on Effexor for over 15 years...didn't do me any good...tried to go off! My brain took a permanent hike into hell. So I trot on off to the doc for help...he puts me on Prozac to help with the withdrawls....YAY, I'm off Effexor. The Prozac made me angry and irritable and agitated and made all my asperger symptoms worse. Ok back to the doc I go. He puts me on Paxil....in the mean time I go to my primary care doc, cuz it is time to check my thyroid (hypothyroid here), sure enough, it is low again...so more Levothyroxine for me, as well as mega doses of Vit D (50,000 UI once a week) and 2500 mg B 12 (daily). So now, I'm on all these meds (as well as Xanax 3 mg per day divided up into smaller doses).....Oh and let's not forget Premarin, cuz I'm at "that" age (oh the joys of being female...NOT). So....anyhoo...I've been on Paxil 20mg per day (split into 2 doses), the megadoses of vitamins and the upped dose of thyroid meds (from .5 mcg to .75 mcg). And now, about one to 2 months later find myself extremely paranoid, agitated, irritable, asperger sensory sensitivities way worse than usual, BP symptoms and mood swings all over the place, I'm a mess.
My question is: does Paxil, alone or combined with other meds make a person paranoid? The paranoia started at the same time as the addition of paxil, upping the Levothyroxine, and the megadoses of vitamins (for extreme fatigue).
I have no job due to the BP II and the Aspergers, so, no health insurance. I pay out of pocket....which is empty right now...for doc and meds.
If anyone has any helpful insight, I would sure appreciate it.
Totally freaked out here in Wisconsin.....HELP!!!!!!!!!